Stochastic dynamics of compact spins: Ergodicity and irreducibility

Albeverio S, Daletskii A, Kondratiev Y, Röckner M (2000)
ACTA APPLICANDAE MATHEMATICAE 63(1-3): 27-40.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Albeverio, Sergio; Daletskii, Alexei; Kondratiev, YuriUniBi; Röckner, MichaelUniBi
Abstract / Bemerkung
Stochastic dynamics associated with Gibbs measures on M-Zd, where M is a compact Riemannian manifold and Z(d) is an integer lattice, is considered. Equivalence of its L-2-ergodicity and the extremality of the corresponding Gibbs measure is proved.
Stichworte
ergodic semigroup; Dirichlet form; Gibbs measure
Erscheinungsjahr
2000
Zeitschriftentitel
ACTA APPLICANDAE MATHEMATICAE
Band
63
Ausgabe
1-3
Seite(n)
27-40
ISSN
0167-8019
Page URI
https://pub.uni-bielefeld.de/record/1617634

Zitieren

Albeverio S, Daletskii A, Kondratiev Y, Röckner M. Stochastic dynamics of compact spins: Ergodicity and irreducibility. ACTA APPLICANDAE MATHEMATICAE. 2000;63(1-3):27-40.
Albeverio, S., Daletskii, A., Kondratiev, Y., & Röckner, M. (2000). Stochastic dynamics of compact spins: Ergodicity and irreducibility. ACTA APPLICANDAE MATHEMATICAE, 63(1-3), 27-40. doi:10.1023/A:1010736106899
Albeverio, S., Daletskii, A., Kondratiev, Y., and Röckner, M. (2000). Stochastic dynamics of compact spins: Ergodicity and irreducibility. ACTA APPLICANDAE MATHEMATICAE 63, 27-40.
Albeverio, S., et al., 2000. Stochastic dynamics of compact spins: Ergodicity and irreducibility. ACTA APPLICANDAE MATHEMATICAE, 63(1-3), p 27-40.
S. Albeverio, et al., “Stochastic dynamics of compact spins: Ergodicity and irreducibility”, ACTA APPLICANDAE MATHEMATICAE, vol. 63, 2000, pp. 27-40.
Albeverio, S., Daletskii, A., Kondratiev, Y., Röckner, M.: Stochastic dynamics of compact spins: Ergodicity and irreducibility. ACTA APPLICANDAE MATHEMATICAE. 63, 27-40 (2000).
Albeverio, Sergio, Daletskii, Alexei, Kondratiev, Yuri, and Röckner, Michael. “Stochastic dynamics of compact spins: Ergodicity and irreducibility”. ACTA APPLICANDAE MATHEMATICAE 63.1-3 (2000): 27-40.